Thank you all for your responses. You ladies are great, you always come thru for me.
My DH and I had an early appt w/ dr yesterday, my sister had a later one, so we didn't get to compare notes till just a bit ago.
She went to the dr and told her what was happening w/ these reactions. The dr said she shouldn't have even been on this med (this dr didn't prescribe it) so she wanted my sis off of it. The dr also said that my sis was given too high of a dose to begin w/. The dr has my sis tapering off the med. She has been having even more 'zaps' since yesterday. But at least she knows it isn't 'something else' and that has been scaring her for a few wks.
I knew Donna had a horrible time, but I couldn't remember the med that she took. I was sure there were a few ppl that also had a rough time. I had a 'former' dr give me a few of these rx a few yrs back. She said take it for a month and come back. I did that w/ several meds - different times. They never helped the pain or to sleep. I usually got a headache or 'swelling' feeling in my throat. I stopped that one right away. I never got the 'zapping' feeling. I'm just so sorry so many of you have had such a horrible reaction to the med, either taking it or trying to get off of the darn thing.
Miriam, I know this is a rough time for you w/ all your going thru, I hope you start to feel better very soon. I will keep you in my prayers.
Achey, I don't blame you, I wouldn't like it either. That must be so scary for you. You and Miriam are so strong, I know you will succeed. My prayers are w/ you.
Donna, you were the first person I thought of, I remember how bad a time you had w/ the med. You are one of the strongest ppl I know. I hope you are doing well now.
Missy, so sorry you had that for a month, so glad it has passed.
Sue and Shelia, glad you found something that helps you w/o causing a problem. May it stay that way!!
Thank you all again for taking the time to share w/ me. It helped my sister tremendously and I'm very grateful!!
God bless. Alice.